# SDR DALA2023060804667

- Difficulty date: June 7, 2023
- Submitted: June 8, 2023
- Operation: Air carrier
- Aircraft: N899AT
- Make and model: Boeing 717-200
- Aircraft serial: 55049
- Aircraft time: 41,495 hours, 28,383 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON WEB FROM STA 218 TO 237, X -55 TO 44:5 AT W1 IN REF NRC 531. CPAX. SUMMARY OF NRC 00546: CORROSION LEVEL 2. WEB FROM STA 218 TO 237, X -55 TO 44:5 AT W1 WAS REPAIRED PER B717-200 SRM 53-00-55-2R PROCEDURE 4 REPAIR 4 FIG 226 AND SRM 51-41-02-0G. (LP #2805008)
